# SDR VNAA2019121431101

- Difficulty date: December 13, 2019
- Submitted: December 14, 2019
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 41,429 hours, 31,373 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 90F3761
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED ELECTRICAL CONNECTOR FOR EMERGENCY LIGHT #4 (DS144) EA74-2019-019 DEFERRED LIGHT. INSTALLED NEW PINS ON #4 CABIN EMERGENCY LIGHT IAW ESPM 20-16-00. OPS CHECK GOOD IAW AMM 33-51-00-710-801-A01. THIS CLEARS MEL
